| Model Number |
V5 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported during a novasure procedure on (b)(6) 2026, that the physician inspected the array outside the patient, inserted it into the cavity and the array would not open.The physician pulled back and reseated.25 seconds into the ablation, the array was pulled out of the patient and noted that the end of the array was asymmetrical in shape.There was no mesh missing.A second device was used to complete the procedure.No other information.
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.